CORC

浏览/检索结果: 共4条,第1-4条 帮助

限定条件                    
已选(0)清除 条数/页:   排序方式:
OPTIMAL MODEL AVERAGING BASED ON GENERALIZED METHOD OF MOMENTS 期刊论文
STATISTICA SINICA, 2021, 卷号: 31, 期号: 4, 页码: 2103-2122
作者:  Zhang, Xinyu
收藏  |  浏览/下载:2/0  |  提交时间:2022/04/02
Convergence of Viscosity Solutions of Generalized Contact Hamilton-Jacobi Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 18
作者:  Wang, Ya-Nan;  Yan, Jun;  Zhang, Jianlu
收藏  |  浏览/下载:13/0  |  提交时间:2021/10/26
Distributed algorithm for epsilon-generalized Nash equilibria with uncertain coupled constraints 期刊论文
AUTOMATICA, 2021, 卷号: 123, 页码: 9
作者:  Chen, Guanpu;  Ming, Yang;  Hong, Yiguang;  Yi, Peng
收藏  |  浏览/下载:51/0  |  提交时间:2021/04/26
L-1-CONVERGENCE TO GENERALIZED BARENBLATT SOLUTION FOR COMPRESSIBLE EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 5, 页码: 6048-6072
作者:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
收藏  |  浏览/下载:2/0  |  提交时间:2022/04/02


©版权所有 ©2017 CSpace - Powered by CSpace